Differentiability of solutions of stationary Fokker–Planck–Kolmogorov equations with respect to a parameter

Bogachev, VI, Shaposhnikov, SV and Veretennikov, A (2016) Differentiability of solutions of stationary Fokker–Planck–Kolmogorov equations with respect to a parameter. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 36 (7). pp. 3519-3543. ISSN 1531-3492

Abstract

Metadata

Authors/Creators:
  • Bogachev, VI
  • Shaposhnikov, SV
  • Veretennikov, A
Copyright, Publisher and Additional Information: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series B following peer review. The definitive publisher-authenticated version Bogachev, VI, Shaposhnikov, SV and Veretennikov, A (2016) Differentiability of solutions of stationary Fokker–Planck–Kolmogorov equations with respect to a parameter. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 36 (7). pp. 3519-3543, is available online at: http://dx.doi.org/10.3934/dcds.2016.36.3519
Keywords: Stationary Fokker-Planck-Kolmogorov equation; Differentiability with respect to a parameter.
Dates:
  • Published: July 2016
  • Accepted: 30 September 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Dec 2015 16:39
Last Modified: 12 Apr 2017 19:45
Published Version: http://dx.doi.org/10.3934/dcds.2016.36.3519
Status: Published
Publisher: American Institute of Mathematical Sciences
Identification Number: https://doi.org/10.3934/dcds.2016.36.3519

Share / Export

Statistics